# SDR CALA2020100801164

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 28,084 hours, 2,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4EA FLOOR PROXIMITY LIGHTS ON DOOR3 G9 FWD GALLEY FOUND CRACKED,SPEC NO.B787-33-3-0002.  REPLACED DR3 G9 FWD 4EA FLOOR PROXIMITY LIGHT, C/O INSTALLATION TEST FOUND NORMAL REF AMM 33-5 1-06-00A-720A-A REV 140.
